Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The cyclotomic numbers of order sixteen

Authors: Ronald J. Evans and Jay Roderick Hill
Journal: Math. Comp. 33 (1979), 827-835
MSC: Primary 10G15; Secondary 10A40, 12C20
MathSciNet review: 521298
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete table of 408 formulas for cyclotomic numbers of order sixteen is presented. Each number is expressed as a linear combination of parameters of quartic, octic, and bioctic Jacobi sums. Recent applications of these formulas are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10G15, 10A40, 12C20

Retrieve articles in all journals with MSC: 10G15, 10A40, 12C20

Additional Information

Keywords: Cyclotomic numbers of order sixteen, Jacobi sums, Jacobsthal sums, sign ambiguities
Article copyright: © Copyright 1979 American Mathematical Society